# SDR DALA2017092507120

- Difficulty date: September 22, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 58,384 hours, 26,629 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Pin
- Condition: Corroded
- Location: Lt Mlg Pintle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LEFT MAIN LANDING GEAR INSTALLATION,  THE AFT PINTLE PIN WAS FOUND TO BE CORRODED,  REPLACED THE PINTLE IAW AMDS CARD 3210-9601-LT/002 NR 00011.
